MathSciNet Relay Station
MathSciNet bibliographic data
MR1048944 60H05
Nualart, D.; Zakai, M. On the relation between the Stratonovich and Ogawa integrals. Ann. Probab. 17 (1989), no. 4, 1536–1540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement